# SDR AU510001958

- Difficulty date: April 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3904123F27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE PARAMETERS DECREASED AND ENGINE SHUTDOWN. EXTENSIVE INVESTIGATION COULD FIND NO CAUSE FOR THE SHUTDOWN. THE AIRCRAFT WAS RETURNED TO SERVICE AND HAS OPERATED WITHOUT FURTHER INCIDENT. (OTHER CAUSE: UNKNOWN ) (CASA NR 510001958)
